# SDR DALA1301693709

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 42,633 hours, 17,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN AND R1 DOOR EMERGENCY EXIT LIGHTS NOT ILLUMINATING.  MX R & R BATTERY PACK IN FWD GALLEY CEILING  IAW AMM 33-51.  LIGHTS OPS CHECK OK.
